skin-hair-icon
Side effects of deriva bpo gel
I was using deriva bpo gel for my moderate acne but now after one week i developed redness and redness has subsided but there is a darkness around my mouth,is that hyperpigmentation due to deriva bpo gel or for some other reason?
12788 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes...U r suffering from seborrheic dermatitis.. Medicine available for good improvement...... Do direct online consultation  by sending photos, otherwise meet me at my clinic, for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Deriva cms gel review Mederma scar gel side effects Deriva cms gel for scars
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.